# SDR USAA2012113000020

- Difficulty date: November 14, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SHAPE SILL BETWEEN FR66 TO FR68, S23L.  REPLACED SHAPE SILL BETWEEN FR66 TO FR68, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505.
